# SDR AALA202506270478

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 36,114 hours, 15,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT ADVISED FORWARD SERVICE DOOR GIRT BAR WAS NOT SEATING CORRECTLY. SECURED AFT GIRT BAR CLIP. PER AMM 25-66-01. OPERATIONAL CHECKED GOOD.
